# SDR C2XA02CL017

- Difficulty date: January 21, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Filter
- Part number: WF336540
- Condition: Leaking
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3130 THE CREW REPORTED A STRONG FUEL SMELL IN THE CABIN AND COCKPIT AFTER APU START.MAINTENACE INSPECTED AND PLACED ON MEL.ON 1/22/01 MAINTENANCE REPLACED THE APU FUEL FILTER.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
